Learn from patients with pain similar to yours

CatchMyPain Community and Pain Diary App to manage chronic illness

Dizziness disoriented and pain all over

Oct 17, 2018 5:50 AM

This past month iv been in so much pain with the pain all over having headaches and lastnight for the first time I was dizzy while seated and when started when to walk to go to the loo and nearly fell down the stairs luckily my son grabbed me seconds after that I was very disoriented has any one else had this what should I do?

Oct 17, 2018 6:33 AM

I had quite a bit of dizziness after steroid treatments. Because they gave me acid reflux which the doctors said could make you dizzy, sitting or standing. I also was not eating a lot as I was so nauseated. Acid reflux can cause nausea too, so I was told. Then I developed vertigo and was prescribed Ativan which helped the dizziness a great deal. My Dr warned me to never stand up while you are extremely dizzy sitting as you'll likely fall over. He said to eat a few crackers with some orange juice to bring up your blood sugar before you stand. The dizziness was scary and disorienting. So I fully understand. Glad your son was there to catch you, wow what an angel. 😇
Hope I have helped in some way.
BB 🐰

Oct 17, 2018 12:50 PM

Thanks so much I’m waiting on a phone call from MSK on 23rd so will air my concerns to him and will also be asking for something for my pain as they haven’t given me anything as yet just been told to take ibuprofen but that doesn’t touch the pain 1 little bit so hopefully he can prescribe me something strong to help and something for the dizziness also thanks xxx

Oct 17, 2018 7:30 PM

I'm sorry to hear what happened to you. Dizziness can be caused by many different things, medications included. For instance, I have vertigo, tinnitus & vestibular neuronitis of the 8th cranial nerve that can hit me with dizziness suddenly. I've also been diagnosed with POTS, postural orthostatic tachycardia syndrome that causes my blood pressure to drop while my heart rate increased to compensate in getting blood to my heart & brain, causing severe dizziness & even blackouts; moving slower and taking meds for BP helps. I have newly developed a low blood sugar issues and if I go too long without eating I get lightheaded, dizzy & shaky. And I've found out I cannot take decongestant medications without affecting one or more of the above issues.

Keep a journal of what you were doing before during and after each spell, and if anything helped relieve it (getting off your feet, sitting or lying down, eating etc). And go see your primary care doctor with the notes. Hugs love and prayers you find out the cause(es) & ways to help relieve the symptoms or stop it altogether! 🙂❤🙏🌼

Oct 17, 2018 10:20 PM

Any chance your blood pressure is crashing? Take and log your blood pressure first thing in the morning and immediately following and episodes you have and see if there is any correlation . You might want to ask your doctor for a heart monitor as FlappysLady stated many heart rhythms can cause dizziness. I hit the floor 7 times in one evening from my BP crashing . Finally figured out it was a medication causing orthostatic hypotension. Keep yourself well hydrated. Talk to your pharmacist to see if any of your meds could be the cause.

Ready to start relieving your pain?

Join Community